# SDR FDEA201905201099

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,622 hours, 15,527 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO. DURING OPEN UP FOR BULGED SKIN ON FUSELAGE, FOUND BULKHEAD CORRODED ON THE FWD AND AFT SIDES, UNDER FLOOR, WHERE DRAIN TROUGH IS  MOUNTED AT FWD END. FACT 18MAY19 23:04   MEM U  FABRICATED SUPPORT ANGLE IN REF. TO DRAWING ACA0144 AND INSTALLED IN REF. TO SRM  51-31-01. REINSTALLED CORRUGATED SKIN IN REF. TO SRM 51-31-01.
